# SDR DALA13046920663

- Difficulty date: September 24, 2013
- Submitted: September 25, 2013
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 73,475 hours, 33,719 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Empty
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ASSIST BOTTLE DEPLETED.  R & R 1 RT DOOR EMERGENCY ASSIST BOTTLE IAW AMM 52-11-30.
